The Galapagos Islands
Bibliographic Data
| ID | 4970226 |
|---|---|
| Authors | George Mccutcheon Mcbride (corresponding author) |
| Year | 1918 |
| Volume | 6 |
| Issue | 3 |
| Pages | 229 |
| Publication date | 1918-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Geographical Review (JOURNAL) |
| Journal identifiers | ISSN: 0016-7428 • E-ISSN: 1931-0846 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/207816 |
| OpenAlex | W2317545892 |
| Language | EN |
| Highly cited | No |
|---|